[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] sils, pump bumps, and dry skin...

so, i only use sils/tenders/comforts, and i have been getting not exactly
pump bumps per se, but small red spots that would be a bit bumpy for the
first 1-2 hrs after removing a set...  the thing is that i'm extremely
pale... (any goths out there, eat your heart out!)  and the spots weren't
fading.....  a few days ago, during the discussions of dry skin, i noticed
that the skin on my tummy was getting a bit dry... so i started applying
lotion on the side of my tummy with no infusion set (lotion will make the
adhesive unsticky...) and now the 8 or so dots that were quite visible two
days ago, are nearly gone... (the ones not covered by tape on the other
side of my tummy are still quite visible....)  so there appears to be some
connection to the drying effect of the IV prep which i use before set
insertion...  anyway, i've been using fragrance-free lubriderm lotion, so
if anyone else has similar problems, or wants to verify my results  g for

(who now only has half a spotty tummy)

Jessica Elena Marder
email @ redacted

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml